MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL COOLING KIT LARGE 2PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL COOLING KIT LARGE 2PADS
Catalog Number 317-09-02
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they had this similar situation happen recently on a different arctic sun device.They replaced the pads and were able to continue therapy last time.Therapy was going well until the patient went to ct.Now they are getting a fluid delivery line (fdl) open message, and the flow rate was 0lpm, inlet pressure (ip) was -1.1psi, circulation pump command (cpc) was 100 percentage.S/n (b)(6) asked nurse to stop therapy, empty and disconnect the pads.In manual mode flow 1.7lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 47 percentage, pump hours were 529 and system hours were 685.Connected the right thigh pad using proper technique.1.7lpm, inlet pressure (ip) was -2.3psi, circulation pump command (cpc) was 100 percentage.Moved to another valve set and got similar values.Removed the right thigh pad and connected right chest pad.1.9lpm, inlet pressure (ip) was -2.0psi, circulation pump command (cpc) was 100 percentage.Lot number ngkr2375.Removed chest pad and connected universal pad (ngks0035).2.2lpm, inlet pressure (ip) was -3.0psi, 100 percentage.Nurse would change out the pads.Called back 30 minutes later.They were trying to locate the correct sized pads and would call back if needed.Colleague called earlier about low flow and were advised to swap out pads.Changed out to new set and has good water flow rate (wfr) was 3.1 l/m.Noted on the right chest pad has gel coming off of the actual pad.Nurse did not want to swap out entire set of pads again.Asking for other options.Discussed replacing right chest pad with universal pad or two depending on the size of the patient and need for coverage.Advised nurse to keep pad and package and would have rep follow up to assist with sending in for investigation as they should not have this issue with a brand-new set of pads.Lot # ngkr1122.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had this similar situation happen recently on a different arctic sun device.They replaced the pads and were able to continue therapy last time.Therapy was going well until the patient went to ct.Now, they are getting a fluid delivery line (fdl) open message, and the flow rate was 0lpm, inlet pressure (ip) was -1.1psi, circulation pump command (cpc) was 100 percentage.S/n (b)(6) asked nurse to stop therapy, empty and disconnect the pads.In manual mode flow 1.7lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 47 percentage, pump hours were 529 and system hours were 685.Connected the right thigh pad using proper technique.1.7lpm, inlet pressure (ip) was -2.3psi, circulation pump command (cpc) was 100 percentage.Moved to another valve set and got similar values.Removed the right thigh pad and connected right chest pad.1.9lpm, inlet pressure (ip) was -2.0psi, circulation pump command (cpc) was 100 percentage.Lot number ngkr2375.Removed chest pad and connected universal pad (ngks0035).2.2lpm, inlet pressure (ip) was -3.0psi, 100 percentage.Nurse would change out the pads.Called back 30 minutes later.They were trying to locate the correct sized pads and would call back if needed.Colleague called earlier about low flow and were advised to swap out pads.Changed out to new set and has good water flow rate (wfr) was 3.1 l/m.Noted on the right chest pad has gel coming off of the actual pad.Nurse did not want to swap out entire set of pads again.Asking for other options.Discussed replacing right chest pad with universal pad or two depending on the size of the patient and need for coverage.Advised nurse to keep pad and package and would have rep follow up to assist with sending in for investigation as they should not have this issue with a brand-new set of pads.Lot# ngkr1122.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown as they replaced the pads and flow rate issue is solved.Sample was not available for evaluation.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL COOLING KIT LARGE 2PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23080658
Report Number1018233-2025-08270
Device Sequence Number18658036
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)250530(17)270331(10)NGKR2375
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09-02
Device Lot NumberNGKR2375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown